Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 1, 2012, 4:12 PM EDT for Calhoun County, Lexington County, Richland County, South Carolina. It was in force for 48 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 1, 2012, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Calhoun County, SC, Lexington County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 18 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:20 PM EDT | HAIL 0.88 | Batesburg, SC | |
| Jul 1, 4:30 PM EDT | HAIL 2 | West Columbia, SC | REPORT FROM GRAYDON COURT. |
| Jul 1, 4:34 PM EDT | HAIL 1.75 | Leesville, SC | GOLFBALL SIZE HAIL IN LEESVILLE. |
| Jul 1, 4:35 PM EDT | HAIL 1 | 1 S Gilbert, SC | |
| Jul 1, 4:35 PM EDT | HAIL 1.75 | Red Bank, SC | GOLF BALL SIZED HAIL FALLING ON HWY 6 IN RED BANK |
| Jul 1, 4:36 PM EDT | HAIL 2 | Gilbert, SC | |
| Jul 1, 4:38 PM EDT | TSTM WND GST 60 | Batesburg, SC | |
| Jul 1, 4:42 PM EDT | HAIL 1 | 4 Ssw Red Bank, SC | ONE INCH HAIL AT TIMBER CHASE LANE AND MCLEE ROAD. |
| Jul 1, 4:42 PM EDT | HAIL 1.75 | Gilbert, SC | |
| Jul 1, 4:45 PM EDT | HAIL 1 | 3 S Red Bank, SC | NUMEROUS REPORTS OF ONE INCH HAIL ON ROLAND DRIVE...EMMANUAL CHURCH ROAD...LONGS POND ROAD NEAR I-20 AND LEXINGTON HILLS SUBDIVISION. |
| Jul 1, 4:45 PM EDT | HAIL 1.25 | Lexington, SC | |
| Jul 1, 4:45 PM EDT | HAIL 2 | 3 W West Columbia, SC | REPORT FROM OLD BARNWELL ROAD. |
| Jul 1, 4:46 PM EDT | TSTM WND DMG | 2 W Lexington, SC | TREE DOWN IN ROADWAY ON OLD CHAPIN RD AT GOVERNORS GRANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5275 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS52 KCAE 012012
SVRCAE
SCC017-063-079-012100-
/O.NEW.KCAE.SV.W.0118.120701T2012Z-120701T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
412 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
SOUTHERN RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA
NORTHWESTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 500 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEESVILLE...OR NEAR BATESBURG...AND MOVING SOUTHEAST AT 10 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE WEST COLUMBIA...ST.
ANDREWS...SPRINGDALE...SOUTH CONGAREE...RED BANK...PINE RIDGE...OAK
GROVE...LEXINGTON...LEESVILLE...GASTON...CAYCE AND BATESBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3377 8081 3370 8104 3370 8108 3366 8119
3370 8129 3384 8154 3387 8157 3389 8157
3398 8153 3406 8112
TIME...MOT...LOC 2012Z 297DEG 7KT 3393 8152
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:42 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 1, 2:42 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
242 PM EDT SUN JUL 1 2012
.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE REGION WILL
WEAKEN AND SHIFT TO OUR WEST MONDAY AND TUESDAY. THIS WILL BRING
AN END TO THE TRIPLE DIGIT HEAT AND BRING A CHANCE OF DIURNAL
THUNDERSTORMS EACH DAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
A LARGE MID/UPPER LEVEL RIDGE WAS CENTERED OVER GA/AL THIS
AFTERNOON. UPPER LEVEL TROUGHINESS WAS OVER SOUTHEAST CANADA INTO
THE NORTHEASTERN PART OF THE COUNTRY.
TEMPERATURES AT MIDDAY COMPARABLE TO THOSE OF SATURDAY...FROM THE
MID 90S TO AROUND 100 DEGREES. EXPECT ANOTHER SCORCHER WITH HIGHS
IN THE 103 TO 108 RANGE. MOSTLY SUNNY AND HAZY CONDITIONS FOR THE
AFTERNOON.
STILL THE THREAT OF SEVERE THUNDERSTORMS FOR THE LATE AFTERNOON
INTO THE EVENING. EXPECT EXTREME INSTABILITY WITH CAPES OVER
4000 J/KG... K-INDEX IN THE MID/UPPER 40S... AND LIS -15...TOTALS
64. MODELS INDICATE SHORTWAVE ENERGY TO MOVE THROUGH THE OHIO
VALLEY AND MID ATLANTIC. LEE TROUGH AND DEVELOPING SEA BREEZE
BOUNDARY WILL FOCUS SCATTERED TSTM DEVELOPMENT THIS AFTERNOON.
MAIN THREAT WILL BE DAMAGING WINDS. EXPECT CONVECTION TO
DIMINISH TONIGHT WITH LOWS IN THE MID 70S TO AROUND 80.
A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
CONTINUED HOT AND HUMID CONDITIONS EXPECTED EARLY THIS WEEK
ALTHOUGH THE TEMPERATURES WILL BE SLIGHTLY COOLER EACH DAY MOVING
THROUGH THE WEEK. UPPER RIDGE WILL RETROGRADE TO THE WEST MONDAY
THROUGH WEDNESDAY WITH NORTHWEST FLOW ALOFT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH ABOVE 1.5 INCHES AND INCREASE TO NEAR 2
INCHES BY LATE MONDAY. SEVERAL PIECES OF ENERGY MOVING THROUGH THE
NORTHWEST FLOW WILL INCREASE THE LIKELIHOOD OF CONVECTION MOVING
INTO THE AREA RIDING ALONG THE PERIPHERY OF THE UPPER RIDGE.
FORECAST SOUNDINGS AGAIN SHOW STRONG TO EXTREME INSTABILITY
ASSOCIATED WITH AN ANOMALOUS ELEVATED MIXED LAYER EAST OF THE
MOUNTAINS AND WILL SUPPORT STRONG TO SEVERE STORMS DURING THIS
PERIOD. SPC HAS THE AREA OUTLOOKED MONDAY AND LIKELY WILL BE FOR
TUESDAY. HAVE INCREASED POPS FOR THE AFTERNOON AND EVENING HOURS
MONDAY AND TUESDAY TO HIGHER CHANCE. MAX TEMPERATURES SHOULD BE
100 TO 104 MONDAY AND UPPER 90S TUE/WED WHILE OVERNIGHT LOWS WILL
BE IN THE 70S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A MORE UNSETTLED WEATHER PATTERN EXPECTED DURING THE EXTENDED
PERIOD BUT CONTINUED ABOVE NORMAL TEMPERATURES.
MEDIUM RANGE GUIDANCE IS COMING INTO REASONABLE AGREEMENT IN SHOWING
A LARGE AMPLIFYING UPPER RIDGE OVER THE CENTRAL PART OF THE COUNTRY
AND SOUTHERN CANADA ON WEDNESDAY...RESULTING IN A DOWNSTREAM TROUGH
ALONG THE EAST COAST. THURSDAY THROUGH SATURDAY...THE UPPER RIDGE
BUILDS ACROSS THE NORTHERN TIER STATES INTO THE NORTHEAST AND MID
ATLANTIC WHILE A WEAK UPPER TROUGH REMAINS STATIONARY ALONG THE
CAROLINAS INTO THE GULF COAST STATES.
PRECIPITABLE WATER VALUES DURING THIS PERIOD WILL BE INCREASING FROM
AROUND 1.75 INCHES ON WEDNESDAY TO AROUND OR EXCEEDING 2 INCHES BY
SATURDAY. WITH INCREASED MOISTURE AND SOME UPPER SUPPORT WEDNESDAY
INTO THURSDAY PLAN TO INCREASE POPS THESE DAYS TO HIGHER CHANCE
WHILE CONTINUING A DIURNAL TREND OF POPS FRIDAY AND SATURDAY.
TEMPERATURES THROUGH THE EXTENDED WILL GENERALLY REMAIN ABOVE NORMAL
AND COOL SLIGHTLY THROUGH THE END OF THE WEEK. MAX TEMPERATURES IN
THE MID TO UPPER 90S WED/THUR FALLING BACK TO THE LOWER TO MID 90S
BY FRI/SAT.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MAINLY VFR CONDITIONS EXPECTED THROUGH THE EVENING. VSBYS AT OR
ABOVE 6SM IN HAZE. ISOLATED TO SCATTERED STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND
EVENING HOURS IN A MOIST AND VERY UNSTABLE ATMOSPHERE.
A BETTER CHANCE FOR CONVECTION MIGHT BE A CLUSTER OF THUNDERSTORMS
OVER THE CENTRAL APPALACHIANS MOVING INTO PORTIONS OF THE AREA THIS
EVENING/TONIGHT. COVERAGE/CONFIDENCE OF TSRA TOO LOW TO INCLUDE
MENTION IN THE TERMINALS AT THIS TIME. MVFR VSBYS IN FOG/HAZE
POSSIBLE AGAIN LATE TONIGHT/EARLY MONDAY.
EXTENDED AVIATION OUTLOOK...EXPECT ISOLATED TO SCATTERED DIURNAL
CONVECTION AS WELL AS AREA OF LATE NIGHT/EARLY MORNING FOG/HAZE
THROUGH FRIDAY.
&&
.CLIMATE...
RECORD HIGHS FOR COLUMBIA
SUN JULY 1ST....103 IN 1970
MON JULY 2ND....103 IN 1970
TUE JULY 3RD....103 IN 1970 ALL-TIME RECORD HIGH FOR COLUMBIA IS
NOW 109 DEGREES (NEW RECORD AS OF JUNE 29TH AND TIED ON JUNE
30TH)...
RECORD HIGHS FOR AUGUSTA
SUN JULY 1ST....102 IN 1990
MON JULY 2ND....101 IN 1945 AND 1931
TUE JULY 3RD....103 IN 1931 ALL-TIME RECORD HIGH FOR AUGUSTA IS
108 DEGREES...
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
077.
&&Hazardous weather outlook, Jul 1, 5:27 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 527 AM EDT SUN JUL 1 2012 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-020930- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 527 AM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HOT CONDITIONS WILL COVER THE AREA THIS AFTERNOON. TEMPERATURES WILL REACH 100 BY NOON AND WILL RISE TO 105 TO 107 THIS AFTERNOON. HEAT INDEX VALUES WILL BE IN THE RANGE OF 110 TO 114 THIS AFTERNOON AND EVENING. IN ADDITION TO THE HEAT...STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE INTENSE HEAT WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE BY LATE THIS AFTERNOON. AS A RESULT...THE STORM PREDICTION CENTER HAS PLACED THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE OPPRESSIVE HEAT WILL CONTINUE MONDAY WITH HIGH TEMPERATURES OVER 100 DEGREES AGAIN. AFTERNOON HEAT INDEX VALUES WILL BE AROUND 110 AND ANOTHER HEAT ADVISORY MAY BE NEEDED FOR MONDAY. TUESDAY THROUGH SATURDAY WILL NOT BE AS HOT WITH HIGH TEMPERATURES FINALLY DROPPING TO THE UPPER 90S. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO BE BELOW THE 110 THRESHOLD FOR A HEAT ADVISORY TUESDAY THROUGH THURSDAY. AGAIN BECAUSE OF THE HEAT MONDAY...THERE IS A POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING IN THE LATE AFTERNOON AND EARLY EVENING HOURS. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE AREA AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 1, 3:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
344 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 SSW TRENTON 33.71N 81.86W
07/01/2012 M1.00 INCH EDGEFIELD SC PUBLIC
QUARTER SIZE HAIL COVERING THE GROUND.
&&
DSLocal storm report, Jul 1, 3:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
347 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL PAGELAND 34.77N 80.39W
07/01/2012 M2.00 INCH CHESTERFIELD SC AMATEUR RADIO
2 INCH HAIL MEASURED AT THE WHITE PLAINS GOLF COURSE
&&
HCLocal storm report, Jul 1, 3:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
354 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL WINNSBORO 34.38N 81.09W
07/01/2012 E1.00 INCH FAIRFIELD SC LAW ENFORCEMENT
ONE INCH HAIL ON THE HWY321 BYPASS AND COLUMBIA ROAD IN
WINNSBORO
&&
MJPLocal storm report, Jul 1, 4:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
402 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL EVANS 33.51N 82.15W
07/01/2012 E1.00 INCH COLUMBIA GA AMATEUR RADIO
REPORT OF UP TO QUARTER SIZE HAIL ON HEREFORD FARM ROAD,
BETWEEN WASHINGTON AND COLUMBIA ROADS
&&
ACMLocal storm report, Jul 1, 4:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
407 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 1 ESE PATRICK 34.57N 80.03W
07/01/2012 M1.00 INCH CHESTERFIELD SC PUBLIC
QUARTER SIZE HAIL JUST SOUTH OF PATRICK.
&&
DSLocal storm report, Jul 1, 4:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
409 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 N GROVETOWN 33.48N 82.20W
07/01/2012 E1.75 INCH COLUMBIA GA TRAINED SPOTTER
GOLF BALL SIZE HAIL ON COLUMBIA ROAD JUST NORTH OF I-20.
&&
MJPThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:12 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lancaster | 48 min |
| Jul 1, 2:12 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 48 min |
| Jul 1, 2:51 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw | 54 min |
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 53 min |
| Jul 1, 2:55 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 50 min |
| Jul 1, 3:16 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Richland, Sumter | 59 min |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 60 min |
| Jul 1, 3:42 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Saluda | 63 min |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Richland | 46 min |
| Jul 1, 3:49 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 56 min |
| Jul 1, 4:27 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 48 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Newberry, Richland, Sumter | 43 min |
| Jul 1, 4:41 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Saluda | 49 min |
| Jul 1, 4:49 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Newberry, Richland, Saluda, Sumter | 47 min |
| Jul 1, 5:02 PM EDT | Severe Thunderstorm Warning | CAE | McCormick | 43 min |
| Jul 1, 5:21 PM EDT | Flash Flood Warning | CAE | Richland | 87 min |
| Jul 1, 5:26 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Richland, Sumter | 49 min |
| Jul 1, 5:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 47 min |
| Jul 1, 5:45 PM EDT | Special Weather Statement | CAE | Lexington, Richland, Sumter | 60 min |
| Jul 1, 6:10 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 50 min |
| Jul 1, 6:28 PM EDT | Severe Thunderstorm Warning | CAE | Saluda | 32 min |
| Jul 1, 6:58 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Clarendon, Orangeburg | 62 min |
| Jul 1, 7:04 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 26 min |
| Jul 1, 7:18 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster | 72 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.